MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number JAZZY PASSPORT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 12/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Consumer's mother alleges while traveling in (b)(6) the unit allegedly tipped backwards causing the consumer to hit his head.
 
Additional Manufacturer Narrative
The device was returned and was evaluated.The alleged event could not be duplicated.
 
Event or Problem Description
Consumer's mother alleges while traveling in mexico the unit allegedly tipped backwards causing the consumer to hit his head.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea, pa PA 18642
MDR Report Key9607188
Report Number2530130-2020-00009
Device Sequence Number16269335
Product Code ITI
UDI-Device Identifier00606509100212
UDI-Public00606509100212
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K011993
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJAZZY PASSPORT
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer01/10/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;